| Model Number |
55-07765 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
07/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
Event or Problem Description
It was reported by the company representative that upon re-operation to explant the plates due to the maxilla shifting, it was discovered that the plates were fractured.
Additional Manufacturer Narrative
The reported event (plate breakage) could not be confirmed as the plates were not returned for investigation.It has been reported that 3 plates were broken.As a result, a reoperation was performed.It was reported that the patient was compliant to post op care instructions and attended post op follow-ups regularly.The surgeon noticed movement of the maxilla in (b)(6) 2023.He also observed non-union prior to the reported plate breakages.The post op images were reviewed.The design team did not observe any broken plates (fig.1).Stryker¿s medical expert stated that non-union will cause plate breakage.Union usually occurs 4-5 months after surgery.Based on statistical evaluation, there is no indication for an incorrectly working product or any design, material or manufacturing related issue.
Event or Problem Description